# SDR ABXA9701797

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch Bolt
- Part number: LB483
- Condition: Defective
- Location: Cockpit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT FOUND COCKPIT DOOR DIFFICULT TO OPEN.\N\N\N\N\N\NREMOVED AND REPLACED DOOR LATCH BOLT.
